# SDR CA190416014

- Difficulty date: April 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6013A
- Engine: Ge CF343A
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6009230167
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) AOG DUE TO HSTA FAILURE PREVIOUSLY INSTALLED HSTA HAS BEEN A NFF. (TC# 20190416014)
